Annals of dermatology · 2023
Methotrexate-Induced Accelerated Nodulosis in a Patient with Systemic Lupus Erythematosus.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Kwon Hyeong Mok, Jeong Eun Hye, Yim Jung Eun, Kim Hye Ri, Shin Dong Hoon, Choi Jong Soo, Bae Young Kyung
Аннотация
Methotrexate (MTX)-induced accelerated nodulosis (MIAN) reportedly occurs in patients with rheumatic arthritis receiving MTX therapy. However, it has also been reported in patients with other autoinflammatory conditions, such as systemic lupus erythematosus (SLE). A 38-year-old woman diagnosed with SLE presented with multiple movable, firm, flesh-colored nodules on both hands that had developed 3 years ago. She was taking oral medications, specifically hydroxychloroquine, azathioprine, and MTX. Histopathological examination revealed palisaded granulomatous inflammation, surrounded by histiocytes and lymphocytes, along the dermis to the subcutaneous fat layer. Fibrinoid degeneration was observed at the center of the granulomatous inflammation, and dermal mucin deposition was not observed. The patient was diagnosed with MIAN, and therefore discontinuation of MTX was recommended. Subsequently, the lesions almost completely disappeared with no signs of recurrence. MIAN exhibits clinicopathological features similar to those of rheumatoid nodules; therefore, it can be easily misdiagnosed. Herein, we report a case of MIAN in a patient with SLE to contribute to the accurate diagnosis and appropriate management.